# SDR USAA2009091892563

- Difficulty date: September 17, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 29,470 hours, 11,072 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Part number: 1779MK2
- Part serial: 1779806
- Condition: Stuck
- Location: Nr 1 Engine
- Part time: 36,857 hours, 15,024 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 12 - PHX - RETURN TO FIELD - CREW RECEIVED ENGINE NR 1 BEARING 4 SYSTEM HIGH PRESSURE FAULT.  AFTER RECEIVING A SECOND ACARS MESSAGE OF OIL QUANTITY SLOWLY DROPPING, CREW ELECTED TO RETURN TO PHX.  MAINTENANCE FOUND THE SCAVENGE VALVE STUCK CLOSED.  REMOVED AND REPLACED THE NR 1 ENGINE BEARING 4 SCAVENGE VALVE IAW AIRBUS MAINTENANCE MANUAL 79-23-51.
